# SDR SWAA2022102865562

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 14,107 hours, 7,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIDDLE AISLE OVERHEAD EXIT/SALIDA SIGN MISSING FWD LENS / [01] REATTACH EXIT SIGN LENS CEILING MID CABIN FACING AFT AS PER AMM 33-51-01
